Yes!! I got my IUD placed in Dec of 2015 and thought it was a decent choice at first but after a few months of my body adjusting it all went to hell. Constant fatigue and dizziness. I am currently being monitored by a cardiologist, wearing a halter monitor and taking 100mg of beta blockers to keep my heart rate down after 3 ER trips and one admission. I don't know for certain that it is abuse by my IUD but I have a gut feeling it is. Getting this thing removed on Monday and praying K have the same outcome as many others have. Side effects go away!!!
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 13 answers
Posted 14 Apr 2014 • 1 answer
Posted 26 Dec 2015 • 1 answer
Has anyone experienced heart palpitations after taking Lexapro? I developed palpitations soon after?
Posted 6 May 2017 • 3 answers
Arrhythmia - I have been struggling with heart palpitations for about 3 years now. In the last month
Posted 26 Feb 2018 • 0 answers